MathSciNet Relay Station
MathSciNet bibliographic data
MR1602191 60J80
Biggins, J. D.; Grey, D. R. A note on the growth of random trees. Statist. Probab. Lett. 32 (1997), no. 4, 339–342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement